# SDR CALA2013112193185

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,529 hours, 13,996 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part serial: 2
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACE THE LT ENG FAN AIR TEMP SENSOR DUE TO AIR SUPPLY BITE MODULE FAULTS AFTER ENG RUNS.  REMOVED FAN AIR TEMP SENSOR IAW 36-11-17-401 THROUGH STEP 2.  COMPLETED INSTALLATION OF FAN AIR TEMP SENSOR.
